Hello Im New And Hunting For Anykind Of Help!!

Discussion in 'General Health & Wellness' started by RedneckFemale, Feb 12, 2004.

  1. RedneckFemale

    RedneckFemale New Member

    Ok .....I dont know how to explain it.......but here goes......Im on Zoloft....which I wouldnt do without for I was considering suicide....anyways......I cant shake the nervious feeling..........I get so nervious that I cant take much more.....I dont wanna leave the home......I shake like crazy, hard ta breath, heart feels like its gonna explode.......and all the doctors keeps telling me is (Oh ur not crazy)....ta Im not...its pure and I just wonder if anyone else has to go through this? I know I have lots of home problems but I wont get into that...Please help!!
  2. JLH

    JLH New Member

    an antidepressant, I think. It sounds like you are having panic attacks and need to be taking an anti-anxiety medication. Maybe both meds.????

    Are you on any type of drugs like cocaine? Hate to ask this, but I have some relatives who experimented with drugs and this was a side effect--kind of paronoid behavior.

    If not, and you are having panic attacks, ask your doc for an anti-anxiety med. Tell him exactly what you said in your post and THAT YOU ARE SERIOUS!!!! Do not let him laugh it off.

    If he does laugh it off, ask him to refer you to a psychologist, or some type of counselor that you can talk with. If your insurance doesn't cover one, or if you have no insurance, ask him to refer you to a free clinic in your area--that you need help.

    Take care of yourself. If you get on the proper medication, it will change your entire world -- it will turn your life back around, and you will see sunshine!!!
  3. joyfully

    joyfully New Member

    Is it that you feel nervous, or do your muscles quiver uncontrollably? Zoloft makes some people have involuntary muscle quivers. Have they ever drawn blood on you when you are having one of these "attacks?" I agree with the other person who replied. Your meds may be wrong. Is it possible that you are agoraphobic? Fear of leaving the house, large places, new events, etc. Go to a different medical facility so you can get a fresh unbiased opinion. Joyfully
  4. Lana56

    Lana56 New Member

    It sounds like you are having panic attacks.Some antidepressants can also cause nervousnes too,but I think it may be more like panic from what you say.Tell your doctor and say you need more help.If you can go to a Psychiatrist or psychotherapist and see what they can do for you.There is no reason for you to suffer and we all know how hard that is.I will tell you that I know someone that had the same trouble and now feels so much better when she finally got someone to listen and help her.Maybe an
    ant-anxiety medication is needed.Keep asking for help until you get it and hope you will feel better soon.Lana56
  5. Notonline

    Notonline New Member

    You don't say how long you've been on it. I tried it in the past and experienced what you describe, I shook so bad I could barely hold a glass of water, and could not keep my mind focused either, I started having horrible vivid nighmares, I was ready to climb walls.

    A friend of mine is taking zoloft and says it has helped, but she had a heck of a time getting past the same side effects starting out...they lasted over a month.

    Hubby has taken it in the past and never had any problems. Everyone is different.

    Sometimes they can give you another medication to ease the side effects. Write it down, did this come on suddenly after starting zoloft? After you take the zoloft, do you find the feelings increase and you feel worse afterwards? How long afterwards if so? Sometimes you need to document things so that they listen more closely.

    Take care,
    Danny
  6. johniam

    johniam New Member

    Tell your docs you would like to try ativan(lorazepan). When I have anxiety like yours, this stuff really works. Good luck.

    John
  7. alhouse

    alhouse New Member

    it seem that you have receive some good advice. It will take time. It took a couple of months for me. Lorazepam help my nerves and after a while I was able to reduce them. Try some meditation, have a good friend to talk to. get out in the fresh air and get some sun. It uplifted me. But think postive and let time take its course. 3 months from now and your be think about something else. good luck and god bless.
  8. kalaya

    kalaya New Member

    Hello I'm not sure if this can be of benefit to you or not,but my uncle is a phsyciatrist and has mentionsd to me that several of his patients were able to completely give up there anti depressants by using the herb licorice root.You can get this in pill form or in tinxture[which you may find more potent]but he warns against eating regular licorice ropes because you simply will not get the same effects as the root.Good luck to you and I will pray that God will give you the wisdom to properly cope with your malady.God bless
  9. DevaKaur

    DevaKaur New Member


    It is so important that your Dr. HEARS what you're
    experiencing. It's the squeaky wheel that gets the grease. Make yourself heard, even if it takes lots of phone calls. If you feel this Dr. isn't listening or is ig-
    noring you with a "there, there" attitude, like so many do when we need psychiatric help- consider moving on to someone who is sensitive to your needs. It's difficult enough for you to deal with the daily problems we are living with physically. God bless you , DevaKaur
  10. PeaceOhler

    PeaceOhler New Member

    My husband is on Zoloft and he has his times when his heart starts racing, and he gets chest pains and he starts shaking and the Dr said he definetely is having anxiety/panic attacks. He takes Xanax 0.25 mg. He has even had them when he was not really doing anything so we can't even blame it on stress at that moment. I on the other hand, have alot of anxiety and i get very hyper and high strung so the Dr has me on Klonipin 1 mg 3x day. I sure hope the Dr will help you and get you some medication. Also, I have heard that some antidepressants can cause anxiety and nervousness so perhaps the Dr may want to change you from the Zoloft. Sorry to hear you are in such deep saddness, I actually was there was summer and took a whole bottle of the klonipin landed me in the icu for 3 days then the psychiatric hospital for over two weeks to get myself together. I suffer from severe migraines, fibromyalgia, irritle bowel and in 1992 lost my job due to being sick so much and I just felt like I was losing my life. Keep talking to the Dr and if one won't listen go to another. Hope this helps Peace
    [This Message was Edited on 05/26/2004]
  11. Lana56

    Lana56 New Member

    Sounds like you are having a hard time with anxiety.Then it could be the antidepressant.You need to mention how you feel to your doctor.There are antidepreesants that help anxiety and depression-different medications do different thingsYou may need an anxiety medication itself.Please talk to your doctor-Hang in there,things will get better.
    Lana56